# SDR SWAA2020102321617

- Difficulty date: September 23, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 727 TO BS 767 STR 25R AND WL 157 AFT CARGO COMPARTMENT.  REPLACED SUPPORT ZEE LOCATED BETWEEN BS 727 TO BS 767 STR 25R AND WL 157 AFT CC, IAW B737-700 SRM 51-10-02 AND DWG 146A7502 SHEET 2 REV 'A' AND 146A7500 REV.
